MathSciNet Relay Station
MathSciNet bibliographic data
MR722432 57N50 (54B15 57M30 57N15 57N45)
Daverman, Robert J. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres. Proc. Amer. Math. Soc. 90 (1984), no. 1, 139–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement